| Catalog Number |
02-012-35-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 1 year post the first revision surgery, the patient underwent a second left side revision of their knee due to poly failure.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 02-012-35-5011 - lgc tibia ps mod insrt sz 5 11mm (b)(6) 02-010-01-0250 - lgc femoral ps cem left sz 5 (b)(6) 521-78-23 - threaded pin size 2.3 collared (b)(6) 200-02-38 - three peg patella 38mm (b)(6) 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t (b)(6).
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d4: catalog number, serial number, udi and expiration date.G4: 510k.H4.The following sections were corrected: b2.D1.H6.The reason for the revision reported cannot be confirmed from the information provided.The insert appears consistent with normal use over its implantation time and is unlikely the result of prosthesis wear.The reported prosthesis wear could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.